| Model Number |
0165SI24 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the foley was smaller than normal and it was leaking.
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential root cause for this failure mode could be bad fit with shaft/no drainage eye/ poorly seated balloon /bladder neck interface.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "single patient use only.Do not reuse.Do not resterilize.For urological use only.Visually inspect the product for any imperfections or surface deteriocation prior to use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the device was not returned.
Event or Problem Description
It was reported that the foley was smaller than normal and it was leaking.